# SDR CALA2017092203295

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 3,648 hours, 1,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Seat 20a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MISSING AT KNEE AREA OF SEAT 20A.  REPLACED EMERGENCY  LIGHT ASSY IAW AMM 33-51-01-960-802.  OK FOR SERVICE.
